# SDR 95ZZZX5484

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N158BK
- Make and model: Bolkms BK117A3
- Aircraft serial: 7058
- System (JASC): 6220 · Main Rotor Head
- Part: Flange Bushing
- Part number: 1051418103
- Condition: Scored
- Location: M/R
- Part time: 5 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLANGE BUSHING HAS EXCESSIVE SCORING.  REPLACED WITH NEW UNIT(S) CORRECTED PROBLEM.
